Some Results on Isologism of Pairs of Groups

Volume 7, Issue 2, September 2022, Pages 209-217

10.22128/gadm.2022.623.1080

Homayoon Arabyani


Computing the spectrum of L^t(G) for a regular graph

Volume 7, Issue 2, September 2022, Pages 219-227

10.22128/gadm.2022.641.1088

Saeed Mohammadian Semnani


Shifted Legendre Tau Method for Solving the Fractional Stochastic Integro-Differential Equations

Volume 6, Issue 2, November 2021, Pages 221-241

10.22128/gadm.2021.491.1065

Ruhangiz Azimi; Mostafa Mohagheghy Nezhad; Saedeh Foadian


A Study on the Existence and Uniqueness of Uncertain Fractional Differential Equations with Monotone Condition

Volume 7, Issue 2, September 2022, Pages 229-241

10.22128/gadm.2022.632.1085

Mohammad Gholamian; Samira Siah mansouri; Hedayat Fattahi; Masoumeh Sangian


Jacobi Wavelets Method for Numerical Solution of Weakly Singular Volterra Integral Equation

Volume 6, Issue 2, November 2021, Pages 243-262

10.22128/gadm.2021.487.1062

Yaghoub Mahmoudi; Yahya Rahrovi; Ali Salimi Shamloo; Mohammad Jahangiri Rad; Einollah Fathizade


The Fastest Three-Step with Memory Method by Four Self-Accelerating Parameters

Volume 7, Issue 2, September 2022, Pages 243-263

10.22128/gadm.2022.682.1092

Vali Torkashvand; Manochehr Kazemi


Shifted Legendre Tau Method for Solving the Stochastic Weakly Singular Integro-Differential Equations

Volume 6, Issue 2, November 2021, Pages 269-291

10.22128/gadm.2021.492.1064

Ruhangiz Azimi; Mostafa Mohagheghy Nezhad; Saedeh Foadian


Fuzzy Linear Regression Method for Analyzing Profits and Stock Returns in Selected Industries in Tehran Stock Exchange

Volume 7, Issue 2, September 2022, Pages 273-283

10.22128/gadm.2022.662.1090

mohammad Gholami Baladezaei; Elahe Sarfi; Monire Hosein Alliani


Applications of the Natural-Adomian Decomposition Method to Estimate the Parameters of HIV Infection Model of CD4^+ T-Cells

Volume 6, Issue 2, November 2021, Pages 293-301

10.22128/gadm.2021.502.1068

Saedeh Foadian; Azam Sadat Ghadami; Zahra Khalili; Hasti Badamchi Zadeh


Numerical Solution of Newell-Whitehead-Segel Equation

Volume 6, Issue 2, November 2021, Pages 321-330

10.22128/gadm.2021.501.1067

Saedeh Foadian; Marzieh Khalili; Zahra Khalili; Hasti Badamchi Zadeh


Optimal Parameterised Families of Modified Householder’s Method with and without Restraint on Function Derivative

Articles in Press, Accepted Manuscript, Available Online from 27 November 2023

10.22128/gadm.2023.686.1093

Oghovese Ogbereyivwe; Salisu Shehu Umar


A Survey on Existence of a Solution to Singular Fractional Difference Equation

Articles in Press, Corrected Proof, Available Online from 05 February 2024

10.22128/gadm.2024.764.1101

Mohsen Khaleghi Moghdam


Eccentric connectivity index of nanostar dendrimer NS3[n]

Articles in Press, Accepted Manuscript, Available Online from 21 May 2024

10.22128/gadm.2024.758.1099

Morteza Alishahi


Generalized k-Rainbow and Generalized 2-Rainbow Domination in Graphs

Articles in Press, Accepted Manuscript, Available Online from 21 May 2024

10.22128/gadm.2024.761.1100

Gholam Hassan Shirdel; Mojtaba Ghanbari; Mitra Ramezani


On n-capable groups

Articles in Press, Accepted Manuscript, Available Online from 21 May 2024

10.22128/gadm.2024.788.1106

Rasoul Hatamian; Foroud Parvaneh


Deterministic Model of Corruption Dynamics in Nigeria VIA Homotopy Perturbation Method

Articles in Press, Accepted Manuscript, Available Online from 21 May 2024

10.22128/gadm.2024.773.1103

Adamu Gambo; Mohammed Jiya; Ahmed Kawu Dotia; Kevin Jatau Augustina